A Random Walk, Markov Model for the Distribution of Time Series
Robert Litterman
Journal of Business & Economic Statistics, 1983, vol. 1, issue 2, 169-73
Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (182)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Working Paper: A random walk, Markov model for the distribution of time series (1983) 
Software Item: CHOWLIN: RATS procedure to distribute a series to a higher frequency using related series 
Software Item: DISAGGREGATE: RATS procedure to implement general disaggregation (interpolation/distribution) procedure 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:1:y:1983:i:2:p:169-73
Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().